# SDR SWAA2022012451065

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 26RH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 R/H STRINGER 26. ; / STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103.; [02] VERIFIED APPLICABILITY FOR REPAIR BETWEEN BS 500D - 540; STR- 26R IAW SRM 53-00-03-2R-1; [03] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 AND DAMAGE OUT OF LIMITS PER SRM 53-00-03-1A; [04] REMOVED POWER FEEDER SUPPORT BRACKET ASSY PN 287A4011-43(2EA)- FOM PER SRM 51-40-03.; [05] REMOVED STRINGER CLIP BS 520; STR- 26R. PER SRM 51-40-02.; [06] CUT AND REMOVED THE DAMAGE SECTION OF STRINGER AT STA 500D+10'; STR-26R. I.A.W SRM 53-00-03-2R-1 PARA. 4 A-B.; [07] VERIFIED CORRECTIVE ACTION #6; [08] RECEIVED HAT SECTION FROM O.S.S PER CUSTOMER RO#848517-SWA; JOB# 545208.  RECEIVED STRINGER SECTION FROM O.S.S PER CUSTOMER RO#848516-SWA; JOB# 545207.; [09] FABRICATED; LOCATED AND DRILLED REPAIR PARTS PER SRM 53-00-03-2R-1.FIG 205.; [10] VERIFIED CORRECTIVE ACTION ENTRY 8 -9. OK TO TREAT AND PRIME GIVEN.;ACCOMPLISHED UT INSP OF REPAIRED AREA IAW B737 NDTM PART 4 51-00-02 NO DISBOND NOTED. TOOL ID ATS2341; 190848104 ENTRY NOT APPLICABLE TO TASK CARD ENTERED IN ERROR.; [15] HFEC INSP CUTLINE OF STR 25R IAW B737 NDTM PART 6 51-00-00 PROC 23. NO CRACKS NOTED TOOL ID ATS1465; 60004150296; [16] OK TO INSTALL REPAIR PARTS( NEW STRINGER SECTION AND HAT SECTION) VERIFIED CORRECTIVE ACTIONS 11;12 AND 16. OK TO INSTALL GIVEN
